# SDR DLM88970394

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2 Engine
- Part time: 21,337 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE AIRCRAFT ENCOUNTERED A BIRD STRIKE TO THE RT SIDE OF THE A/C.  THEN FOLLOWED A STRONG BURNING SMELL IN THE COCKPIT AND THE CABIN.  CREW SUSPECTED A BIRD INJESTION INTO THE RT ENGINE.  CONTRACT MTC COMPLETED BIRD STRIKE INSPECTION IAW MD88 MTC MANUAL 05-51-08, NO DAMAGE WAS FOUND.  BIRD REMAINS WERE REMOVED FROM THE AIRCRAFT.
